[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: school ploicies

Hi Michael,

Great letter!  However, you might want to warn the teacher/coach about
the side-effects of Glucagon (nausea, etc.) so that they won't be caught
off guard.

Michael wrote:


> 3)  Glucagon Emergency Kit    In a small plastic box
>                               containing a syringe filled
>                               with sterile fluid and vial of
>                               dry powder.  Squirt syringe
>                               into vial, shake vigorously,
>                               draw mixture into syringe,
>                               expel bubbles, then administer
>                               in muscle of butt or
>                               leg.  DO NOT HESITATE TO
>                               ADMINISTER if unconscious and
>                               you suspect an insulin
>                               reaction.  No permanent harm
>                               will result if you are wrong.
>                               In any event, call 911 and
>                               notify responding team that
>                               she is a diabetic then call
>                               parents.



	... Sue  :-)

		For a healthy heart ...
		Give your Faith a workout!

E-Mail - mailto:email @ redacted

"Sue's Plain Vanilla HomePage"

Insulin-Pumpers website http://www.bizsystems.com/Diabetes/